# SDR CNQR20230824001

- Difficulty date: August 17, 2023
- Submitted: August 24, 2023
- Operation: General aviation
- Filed by: Textron Aviation Inc, repair station CNQR918C
- Aircraft: N650JC
- Make and model: Cessna 680SOV
- Aircraft serial: 6800161
- Aircraft time: 2,905 hours, 1,843 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 991438012
- Part serial: 07016H3019
- Condition: Cracked
- Location: Zone 200
- Part time: 2,905 hours, 1,843 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: A, B, O

## Discrepancy

WINDSHIELD CRACKED IN FLIGHT, REQUIRING AN EMERGENCY LANDING AT KICT. RH WINDSHIELD ASSEMBLY WAS REPLACED DUE TO CRACKS. NEW WINDSHIELD PN: 9914380-14 SN: 06271H4001 WAS INSTALLED AT TEXTRON AVIATION SERVICE, ICT CRS #: CNQR918C ON REVISION 197055.
